# SDR ASAA1158931

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,624 hours, 3,790 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT F/D INOP.  AFTER ENG START ON RECALL SPEED TRIM FAIL LIGHT AND MACH TRIM FAIL LIGHT ILLUMINATED.  CYCLED POWER TO "A" FCC COMPUTER.  PERFORMED FCC LRU INTERFACE TEST REF MM 22 11 33/401 & LAND VERIFY TEST REF MM 22 11 00/201 BITE 49, ALL TESTS PASSED.  HGS SENSOR TEST FOR FCC/AT PASSED REF MM 34 36 00.  A/C REMAINS CAT IIIA AUTOLAND & HGS QUAL.  SCREW POSTION REFLECTS SAME.
